# SDR CA020819006

- Difficulty date: August 17, 2002
- Submitted: August 30, 2002
- Operation: Air carrier
- Make and model: Bell 206B
- Aircraft time: 17,085 hours
- Engine: Allsn 250C20
- System (JASC): 7323 · Turbine Governor
- Part: Actuator
- Part number: 206062721011
- Condition: Failed
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

(CAN) THE PILOT WAS IN CRUISE FLIGHT WHEN THE ROTOR TACH NEEDLE MOVED TO 98 PERCENT. THE PILOT TRIED TO INCREASE ROTOR SPEED BY USING THE INCREASE BUTTON ON THE GOVERNOR BEEP RANGE SWITCH,  BUT NO REACTION. THE PILOT BEGAN DESCENT INTO THE WELL SITE AND ON PULLING UP ON THE COLLECTIVE,  THE ROTOR RPM DROPPED TO 95 PERCENT ON THE TACH.  LANDED NORMALLY.  THE PILOT LOOKED INTO THE ENGINE COMPARTMENT,  THE LINEAR ACTUATOR  ARM WAS ABLE TO MOVE IN AND OUT FREELY.  FLEW UP WITH A NEW ACTUATOR AND SET IT UP,  THE PILOT CONTINUE.
